CSpace
常微分方程的亚纯解
邹秀林1; 林勇2; 何育赞3
1991
Source Publication数学学报
ISSN0583-1431
Volume034Issue:003Pages:289
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47610
Collection中国科学院数学与系统科学研究院
Affiliation1.北京理工大学
2.福建师范大学
3.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
邹秀林,林勇,何育赞. 常微分方程的亚纯解[J]. 数学学报,1991,034(003):289.
APA 邹秀林,林勇,&何育赞.(1991).常微分方程的亚纯解.数学学报,034(003),289.
MLA 邹秀林,et al."常微分方程的亚纯解".数学学报 034.003(1991):289.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[邹秀林]'s Articles
[林勇]'s Articles
[何育赞]'s Articles
Baidu academic
Similar articles in Baidu academic
[邹秀林]'s Articles
[林勇]'s Articles
[何育赞]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[邹秀林]'s Articles
[林勇]'s Articles
[何育赞]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.